Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Explicit ambient metrics and holonomy
Author: Anderson, I.M.
Leistner, T.
Nurowski, P.
Citation: Journal of Differential Geometry, 2020; 114(2):193-242
Publisher: International Press
Issue Date: 2020
ISSN: 1945-743X
Statement of
Ian M. Anderson, Thomas Leistner and Paweł Nurowski
Abstract: We present three large classes of examples of conformal structures whose Fefferman–Graham ambient metrics can be found explicitly. Our method for constructing these examples rests upon a set of sufficiency conditions under which the Fefferman–Graham equations are assured to reduce to a system of inhomogeneous linear partial differential equations. Our examples include conformal pp-waves and, more importantly, conformal structures that are defined by generic co-rank 3 distributions in dimensions 5 and 6. Our examples illustrate various aspects of the ambient metric construction. The holonomy algebras of our ambient metrics are studied in detail. In particular, we exhibit a large class of metrics with holonomy equal to the exceptional non-compact Lie group G2 as well as ambient metrics with holonomy contained in Spin(4,3).
Keywords: math.DG
Primary: 53C29, 53A30, secondary: 53C50
Rights: Copyright status unknown
DOI: 10.4310/jdg/1580526015
Grant ID:
Published version:
Appears in Collections:Aurora harvest 4
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.